# SDR CAL960571

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 59101575
- Condition: Cracked
- Location: Bag Bin Door
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK IN AFT BAG BIN DOOR WEB AT AFT LATCH.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-05.  (M)
